Tardive Dyskinesia faces omg wtf

so weird like these people are just waaaat

What are you talking about

2 Likes

I don’t see what is funny about someone left with crippling side-effects from a medication???

4 Likes

I think @gloopy is just shocked.

1 Like

This post was flagged by the community and is temporarily hidden.

1 Like

You’re a jerk. I want to use a different word but can’t. I have TD and also 3 different areas affected by dystonia. I am not ugly. I am not weird. I am disabled, which is not a dirty word.

You suck.

8 Likes

@gloopy if you get it one day from meds, would you like people to make fun of you?

2 Likes

I have some facial tics leftover from my TD. People aren’t as bothered as you would imagine. I wear a mask in public, but my friends and family are used to it.

It is a scary side effect, but it’s usually reversible if you catch it in time.

1 Like

Movement disorders can also happen without taking a medication.

2 Likes

You’re going to find that the CRAZEE EYES you have when you don’t take your meds are more of a turn off for neurotypicals. Incoherent rambling doesn’t go over well, either.

9 Likes

I had that on Latuda idk if it was also akathisia. I would constantly rotate my hands and feet after taking the Latuda, couldn’t sleep from it.

2 Likes

Pretty sure op is a troll account

6 Likes

How so? All my other posts have been reasonable questions which im sure contain some useful info to people. All im saying is how strange these people look its really disconcerting.

2 Likes

what crazy eyes? is that a withdrawal of going of medication?

I’m sure @gloopy didn’t mean anything by it guys. Maybe just a joke that some find offensive… Maybe just apologize dude lol hope you’re doing well gloopy!

This post was flagged by the community and is temporarily hidden.

1 Like

I don’t have TD, but I find your language offensive. There are probably multiple people here with TD. You just don’t describe them as freaky, disturbing and weird. Because it’s rude and hurtful - you wouldn’t do that to people in a wheelchair or with severe burns in their face or Down’s syndrome or any other disability either (i hope). And because it is untrue. They have a physical disability through no fault of their own… I can’t see why that makes them disturbing freaks.

Do you realize many people would find you (and me and all of us) freaky, disturbing and weird for suffering from psychosis? Do you like being seen as such? Would you want to be friends with someone who called you such?

There are other ways to voice your concern about such side effects that are much more empathic to people who actually have this. You could ask people with TD about their experiences, for example, and say that you are afraid to get this.

4 Likes

Wow. You’re just rude. We have many members with TD. I happen to be one of them
Personally I don’t care what you think we look like.

4 Likes

I agree with the general sentiment in this thread that what your saying is offensive. I am closing it.

5 Likes